Works matching DE "PASCAL'S triangle"
Results: 91
On an Arithmetical Triangle.
- Published in:
- Journal of Mathematical Sciences, 2013, v. 195, n. 3, p. 665, doi. 10.1007/s10958-013-1611-3
- By:
- Publication type:
- Article
Recurrence sequences in the hyperbolic Pascal triangle corresponding to the regular mosaic {4, 5}.
- Published in:
- Annales Mathematicae et Informaticae, 2016, v. 46, p. 165
- By:
- Publication type:
- Article
ON THE ARITHMETIC TRIANGLES.
- Published in:
- Siauliai Mathematical Seminar, 2014, v. 9, n. 17, p. 15
- By:
- Publication type:
- Article
Pascal's Matrixi n Z<sub>n</sub>.
- Published in:
- MathAMATYC Educator, 2018, v. 10, n. 1, p. 22
- By:
- Publication type:
- Article
A Tale of Heads and Tails.
- Published in:
- MathAMATYC Educator, 2018, v. 9, n. 3, p. 5
- By:
- Publication type:
- Article
Generalized Binomial Coefficient Sums and Repetitions.
- Published in:
- MathAMATYC Educator, 2013, v. 5, n. 1, p. 23
- By:
- Publication type:
- Article
PLASMONIC PROPERTIES OF DIELECTRIC-CORE PLASMONIC-SHELL NANOCYLINDERS IN PASCAL TRIANGLE.
- Published in:
- International Journal of Nanoscience, 2012, v. 11, n. 2, p. 1250017-1, doi. 10.1142/S0219581X12500172
- By:
- Publication type:
- Article
Mathematics, Models, and Magz, Part I: Patterns in Pascal's Triangle and Tetrahedron.
- Published in:
- Mathematics Magazine, 2012, v. 85, n. 2, p. 97, doi. 10.4169/math.mag.85.2.097
- By:
- Publication type:
- Article
Math Bite: Finding e in Pascal's Triangle.
- Published in:
- Mathematics Magazine, 2012, v. 85, n. 1, p. 51, doi. 10.4169/math.mag.85.1.51
- By:
- Publication type:
- Article
Perfect Matchings, Catalan Numbers, and Pascal's Triangle.
- Published in:
- Mathematics Magazine, 2007, v. 80, n. 3, p. 219
- By:
- Publication type:
- Article
Hypercubes and Pascal's Triangle: A Tale of Two Proofs.
- Published in:
- Mathematics Magazine, 2003, v. 76, n. 3, p. 216, doi. 10.2307/3219324
- By:
- Publication type:
- Article
Pascal's triangle-based range-free localization for anisotropic wireless networks.
- Published in:
- Wireless Networks (10220038), 2016, v. 22, n. 7, p. 2221, doi. 10.1007/s11276-015-1095-9
- By:
- Publication type:
- Article
Pascal's Triangle.
- Published in:
- Montessori Life, 2003, v. 15, n. 2, p. 35
- By:
- Publication type:
- Article
Generalized Pascal's triangles and singular elements of modules of Lie algebras.
- Published in:
- Theoretical & Mathematical Physics, 2015, v. 185, n. 1, p. 1481, doi. 10.1007/s11232-015-0357-0
- By:
- Publication type:
- Article
ALTERNATING SUMS IN HYPERBOLIC PASCAL TRIANGLES.
- Published in:
- Miskolc Mathematical Notes, 2016, v. 17, n. 2, p. 989, doi. 10.18514/MMN.2016
- By:
- Publication type:
- Article
THE FASCINATING MATHEMATICAL BEAUTY OF TRIANGULAR NUMBERS.
- Published in:
- Georgia Journal of Science, 2008, v. 66, n. 4, p. 158
- By:
- Publication type:
- Article
Extending the Sierpinski Property to all Cases in the Cups and Stones Counting Problem by Numbering the Stones.
- Published in:
- Journal of Cellular Automata, 2015, v. 10, n. 1/2, p. 23
- By:
- Publication type:
- Article
MATHEMATICS CONTEST CORNER OPPORTUNITIES WITH PASCAL'S TRIANGLE.
- Published in:
- Ohio Journal of School Mathematics, 2009, n. 59, p. 37
- By:
- Publication type:
- Article
Polynomial coefficients. Application to spin-spin splitting by N equivalent nuclei of spin I > 1/2.
- Published in:
- Magnetic Resonance in Chemistry, 2018, v. 56, n. 9, p. 799, doi. 10.1002/mrc.4745
- By:
- Publication type:
- Article
Polynomial coefficients. Application to spin-spin splitting by N equivalent nuclei of spin I > 1/2.
- Published in:
- Magnetic Resonance in Chemistry, 2018, v. 56, n. 9, p. 798, doi. 10.1002/mrc.4785
- By:
- Publication type:
- Article
Tribonacci-like sequences and generalized Pascal's pyramids.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2014, v. 45, n. 8, p. 1220, doi. 10.1080/0020739X.2014.914283
- By:
- Publication type:
- Article
n -tribonacci triangles and applications.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2014, v. 45, n. 7, p. 1068, doi. 10.1080/0020739X.2014.892164
- By:
- Publication type:
- Article
A Pascal-like triangle from finding power sums.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2014, v. 45, n. 6, p. 932, doi. 10.1080/0020739X.2014.884650
- By:
- Publication type:
- Article
Fibonacci-like sequences and generalized Pascal’s triangles.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2014, v. 45, n. 4, p. 609, doi. 10.1080/0020739X.2013.851806
- By:
- Publication type:
- Article
Catalan's intriguing factorial problem.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2012, v. 43, n. 1, p. 101, doi. 10.1080/0020739X.2011.562322
- By:
- Publication type:
- Article
M-bonomial coefficients and their identities.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2010, v. 41, n. 7, p. 970, doi. 10.1080/0020739X.2010.493235
- By:
- Publication type:
- Article
Partial row-sums of Pascal's triangle.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2007, v. 38, n. 1, p. 124, doi. 10.1080/00207390600794800
- By:
- Publication type:
- Article
Classroom note: A formula for the calculation of ∑ j = 1 n j k.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2003, v. 34, n. 4, p. 634, doi. 10.1080/0020739031000149038
- By:
- Publication type:
- Article
The trigonometric triangle.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 2001, v. 32, n. 4, p. 614, doi. 10.1080/00207390117381
- By:
- Publication type:
- Article
The distribution of odd numbers in the Pascal triangle.
- Published in:
- International Journal of Mathematical Education in Science & Technology, 1998, v. 29, n. 1, p. 134
- By:
- Publication type:
- Article
Two combinatorial identities derived from the recurrence...
- Published in:
- International Journal of Mathematical Education in Science & Technology, 1996, v. 27, n. 1, p. 23, doi. 10.1080/0020739960270103
- By:
- Publication type:
- Article
CATALAN'S TRAPEZOIDS.
- Published in:
- Probability in the Engineering & Informational Sciences, 2014, v. 28, n. 3, p. 353, doi. 10.1017/S0269964814000047
- By:
- Publication type:
- Article
Some Linear Representations of Braid Groups.
- Published in:
- Journal of Knot Theory & Its Ramifications, 2000, v. 9, n. 3, p. 341, doi. 10.1142/S0218216500000165
- By:
- Publication type:
- Article
Fractals & Mysterious Triangles.
- Published in:
- Math Horizons, 2015, v. 23, n. 1, p. 22, doi. 10.4169/mathhorizons.23.1.22
- By:
- Publication type:
- Article
A CLUSTER OF ANNIVERSARIES. II.
- Published in:
- Mathematical Scientist, 2015, v. 40, n. 1, p. 1
- By:
- Publication type:
- Article
THE DURATION OF PLAY IN GAMES OF CHANCE WITH WIN-OR-LOSE OUTCOMES AND GENERAL PAYOFFS.
- Published in:
- Mathematical Scientist, 2009, v. 34, n. 2, p. 99
- By:
- Publication type:
- Article
A Family of Fractal-Based Irreducible Polynomials.
- Published in:
- Mathematics Magazine, 2024, v. 97, n. 5, p. 510, doi. 10.1080/0025570X.2024.2406723
- By:
- Publication type:
- Article
The Binomial Theorem Procured From the Solution of an ODE.
- Published in:
- Mathematics Magazine, 2017, v. 90, n. 5, p. 375, doi. 10.4169/math.mag.90.5.375
- By:
- Publication type:
- Article
Proof Without Words: Alternating Row Sums in Pascal's Triangle.
- Published in:
- Mathematics Magazine, 2016, v. 89, n. 5, p. 358, doi. 10.4169/math.mag.89.5.358
- By:
- Publication type:
- Article
Proof Without Words: Alternating Row Sums in Pascal's Triangle.
- Published in:
- Mathematics Magazine, 2016, v. 89, n. 4, p. 281, doi. 10.4169/math.mag.89.4.281
- By:
- Publication type:
- Article
The new exponential identities.
- Published in:
- Journal of Qadisiyah Computer Science & Mathematics, 2018, v. 10, n. 3, p. 103, doi. 10.29304/jqcm.2018.10.3.410
- By:
- Publication type:
- Article
Products of binomial coefficients and unreduced Farey fractions.
- Published in:
- International Journal of Number Theory, 2016, v. 12, n. 1, p. 57, doi. 10.1142/S1793042116500044
- By:
- Publication type:
- Article
STATISTICAL DIVERSIONS.
- Published in:
- Teaching Statistics, 2005, v. 27, n. 3, p. 93, doi. 10.1111/j.1467-9639.2005.00223a.x
- By:
- Publication type:
- Article
Distribution of the extreme values of the number of ones in Boolean analogues of the Pascal triangle.
- Published in:
- Discrete Mathematics & Applications, 2017, v. 27, n. 3, p. 149, doi. 10.1515/dma-2017-0019
- By:
- Publication type:
- Article
Plane sections of the generalised Pascal pyramid and their interpretations.
- Published in:
- Discrete Mathematics & Applications, 2010, v. 20, n. 4, p. 377, doi. 10.1515/DMA.2010.023
- By:
- Publication type:
- Article
Generalised Pascal pyramids and their reciprocals.
- Published in:
- Discrete Mathematics & Applications, 2007, v. 17, n. 6, p. 619, doi. 10.1515/dma.2007.046
- By:
- Publication type:
- Article
On the distribution of the number of ones in a Boolean Pascal's triangle.
- Published in:
- Discrete Mathematics & Applications, 2006, v. 16, n. 3, p. 271, doi. 10.1515/156939206777970435
- By:
- Publication type:
- Article
A Pascal-Type Triangle Characterizing Twin Primes.
- Published in:
- American Mathematical Monthly, 2005, v. 112, n. 8, p. 673, doi. 10.2307/30037570
- By:
- Publication type:
- Article
Pascal Matrices.
- Published in:
- American Mathematical Monthly, 2004, v. 111, n. 3, p. 189, doi. 10.1080/00029890.2004.11920065
- By:
- Publication type:
- Article
PROBLEMS AND SOLUTIONS.
- Published in:
- American Mathematical Monthly, 2001, v. 108, n. 4, p. 371
- By:
- Publication type:
- Article